# SDR KCSA201205291106

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 75,879 hours, 9,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M451 EMERGENCY LIGHT BATTERY PACK MISSING.
